# SDR SWAA2023051929581

- Difficulty date: April 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER UPPER ANGLE CRACKED AT FASTENER HOLE LBL 2' CORRECTION ON ORIGINAL WRITE UP LEFT VAPOR BARRIER UPPER ANGLE CRACKED AT FASTENER HOLE LBL 6'<[01] OK TO APPLY ALODINE AND PRIMER COAT TO REPAIR PARTS.;[02] TREATED WITH ALODINE AND PRIMER REPAIR PARTS AS PER 737-700 SRM 51-20-01-0G-0 AND 51-21-72-370-804;[03] VERIFIED ALODINE AND PRIMER APPLICATION.;[04] OK TO INSTALL REPAIR PARTS; FILLER AND ANGLE.;[05] OK TO APPLY CUP SEAL TO FASTENER HEADS.;[06] REPAIRED DAMAGE AT VAPOR BARRIER UPPER ATTACH ANGLE STA 663 LBL 6 AS PER B 737-700 SRM 57-10-10-2R-5 FIG 202 DETAIL B SHEET 4;[07] VERFIED WORK ACCOMPLISHED AND DOCUMENTATION;[08] RII. VERIFIED WORK STEPS PROCESS.;[09] VERIFIED COMPLETE WORK PERFORMED
